# SDR AU990140

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) HIGH PRESSURE FUEL PUMP TO FUEL TANK UNLOADING LINE LOCATED IN THE LT ENGINE NACELLE LOOSE AND LEAKING FUEL.
